Tramadol and Sweating - excessive - from FDA reports
Sweating - excessive is found among people who take Tramadol, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lyrica, and have Depression. This review analyzes which people have Sweating - excessive with Tramadol. It is created by eHealthMe based on reports of 83,165 people who have side effects when taking Tramadol from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 21, 2017
83,165 people reported to have side effects when taking Tramadol.
Among them, 1,487 people (1.79%) have Sweating - excessive
Number of reports submitted per year:
Time on Tramadol when people have Sweating - excessive *:
- < 1 month: 61.08 %
- 1 - 6 months: 11.35 %
- 6 - 12 months: 3.24 %
- 1 - 2 years: 3.24 %
- 2 - 5 years: 16.76 %
- 5 - 10 years: 4.32 %
- 10+ years: 0.0 %
Gender of people who have Sweating - excessive when taking Tramadol *:
- female: 63.62 %
- male: 36.38 %
Age of people who have Sweating - excessive when taking Tramadol *:
- 0-1: 0.0 %
- 2-9: 0.09 %
- 10-19: 0.78 %
- 20-29: 6.57 %
- 30-39: 17.03 %
- 40-49: 14.87 %
- 50-59: 24.11 %
- 60+: 36.56 %
Top conditions involved for these people *:
- Depression (200 people, 13.45%)
- Back Pain (119 people, 8.00%)
- High Blood Pressure (101 people, 6.79%)
- Stress And Anxiety (97 people, 6.52%)
- Rheumatoid Arthritis (71 people, 4.77%)
Top co-used drugs for these people *:
- Lyrica (125 people, 8.41%)
- Omeprazole (115 people, 7.73%)
- Cymbalta (115 people, 7.73%)
- Lorazepam (94 people, 6.32%)
- Aspirin (81 people, 5.45%)
Top other side effects for these people *:
- Nausea (409 people, 27.51%)
- Dizziness (371 people, 24.95%)
- Headache (333 people, 22.39%)
- Nausea And Vomiting (308 people, 20.71%)
- Fatigue (302 people, 20.31%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Sweating - excessive when taking Tramadol?
- Check symptoms - is sweating - excessive caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsSweating - excessive and drugs with ingredients of tramadol hydrochloride.
Expand the study to include reports from both FDA and eHealthMeSweating - excessive and Tramadol from FDA and eHealthMe reports
Tramadol has active ingredients of tramadol hydrochloride. It is often used in pain. (latest outcomes from Tramadol 88,458 users)
Sweating - excessive
Sweating - excessive has been reported by people with depression, pain, high blood pressure, multiple sclerosis, rheumatoid arthritis (latest reports from 76,818 Sweating - excessive patients).
Browse all side effects of Tramadola b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Sweating - excessiveSweating - excessive
Could your condition cause Sweating - excessiveSweating - excessive
What would happen?
Questions to the study
Excessive sweating, especially of my scalp, face, neck to the point that it runs off of my chin. When I walk from a fairly cool room (72 degrees) into a warmer room (80 degrees) the sweat starts rolling out of my hair, going into my eyes!! I'm a 58 year old female and have had this horrible ...
User reviews to the study
Hi! I just found this group and I am so happy. I have been taking tramadol for almost 7 years. For the last 8 or 9 months I have been losing the strength in my legs and hands. If I switch medications will I regain some of the strength or is it gone forever??